Periods of Tribonacci sequences and elliptic curves

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

We will study the periods of Tribonacci sequences associated to elliptic curves. This work is motivated by a paper of Coleman et al. who did it for classical Fibonacci sequences. We are convinced that similar results modulo a deeper work are accessible. Our aim is to explore the Tribonacci case.

Опис

Теми

Цитування

Periods of Tribonacci sequences and elliptic curves / L. AIt-Amrane, H. Belbachir // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 1-17. — Бібліогр.: 16 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced